# SDR UALA2010112904386

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 39,684 hours, 10,498 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat 21hj
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BROKEN AT SEAT 21HJ.  REPLACED EMERGENCY LIGHT ASSY.  TEST OKAY.
